# SDR BAQA084698

- Difficulty date: February 24, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Engine: Allsn 250C20
- System (JASC): 3432 · Glide Slope System
- Part: Controller
- Part number: 066304605
- Part serial: 80857
- Condition: Broken
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK OF CONNECTOR ON HSI IS BROKEN.  BROKEN AT TIME OF RECEIVING.
